List of All Articles 

S.No Title of The Article Authors Published In Pages  
1 Analytical solution of extended fractional space-time cable equation associated with Hilfer and Riemann-Liouville fractional derivatives R. K. Saxena Volume 4 Issue 2 1-22 Read more
2 Some Problems Connected with Ramanujan's Hypergeometric Series A.M. Mathai Volume 4 Issue 2 23-38 Read more
3 Controlled K-frames in Hilbert Spaces M. Nouri
A. Rahimi
Sh. Najafzadeh
Volume 4 Issue 2 39-50 Read more
4 On Generating Functions of Hypergeometric Polynomials by Group-theoretic Method K. P. Samanta
B. Samanta
Volume 4 Issue 2 51-60 Read more
5 Some Generating Relations Involving Exton's Multiple Hypergeometric Functions (X2, X7, K9, K12, K13) M.I. Qureshi
Sulakshana Bajaj
Volume 4 Issue 2 61-70 Read more
6 Higher order derivative on meromorphic functions in terms of subordination Sh. Najafzadeh Volume 4 Issue 2 71-76 Read more
7 A Well Behaved Exact Solution for Spherically Symmetric Perfect Fluid Ball B.C. Tewari
Kali Charan
Prakash Chandra
Volume 4 Issue 2 77-86 Read more
8 Effect of Corruption A Mathematical Study Using Difference Equations Sindhu Jain Volume 4 Issue 2 87-96 Read more
9 A note on Stieltjes Transform Bishnudeo sah
Vijay Kumar
Volume 4 Issue 2 97-102 Read more
10 Spherical Gravitational Collapse of a Radiating Star B.C. Tewari
Kali Charan
Jyoti Rani
Volume 4 Issue 2 103-112 Read more
11 Daibagya Balbhadra Joshi (1494 A.D.) An Academic Relation between Nepal and India With mathematics manuscript in Nepal E. R. Acharya Volume 4 Issue 2 113-120 Read more